MAUDE Adverse Event Report: SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-7-5FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM

SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-7-5FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Model Number FGA25070-050
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Thrombus (2101)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.The manufacturing records were reviewed.All inspection values were within specification and there were no ncr's or deviations.The device was not returned for evaluation; an analysis of the device could not be conducted.
 
Event or Problem Description
It was reported that treatment was performed for an anterior communicating (acomm) artery aneurysm.After placement of the web in the aneurysm, it was noted that there was a 30-40% protrusion into the a2 artery, but there was no flow restriction, so the web was detached.Within a couple of days post-procedure, the patient began having seizures.An mri was performed 3 days after the procedure, which demonstrated a clot and stroke in the left a2 artery.No clot had been visualized in the procedure angiograms.Dual antiplatelet therapy was administered, as well as a heparin drip.Currently, the patient is extubated but cannot move his right arm or leg.

Brand Name
WEB LOW PROFILE SL-USA W4-7-5FOR US
Common Device Name
WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Manufacturer (Section D)
SEQUENT MEDICAL, INC
11 a columbia
aliso viejo CA 92656
MDR Report Key8881484
Report Number2032493-2019-00189
Device Sequence Number2128692
Product Code OPR
UDI-Device Identifier00854111006150
UDI-Public(01)00854111006150(11)181114(17)211206(10)18111420
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date12/06/2021
Device Model NumberFGA25070-050
Device Catalogue NumberFGA25070-050
Device Lot Number18111420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention; Disability;
Patient Age73 YR